Discussions By Condition: Muscle conditions

Muscle pain

Posted In: Muscle conditions 1 Replies
  • Posted By: Barb Mingo
  • May 10, 2008
  • 04:05 AM

Has anyone been told the muscle pain is from your cholestrol Med's? If so how could they tell?

Reply Flag this Discussion

1 Replies:

  • Has anyone been told the muscle pain is from your cholestrol Med's? If so how could they tell?If you are taking statins and have developed muscle aches, it is almost certainly from the drugs. If you are taking a med (non-statin) that interferes with the absorption of cholesterol only, there is a chance the pain can be a side effect. You should call your doc asap and get off any of these drugs. See if the muscle pain goes away, which can take a while or never go away. Please read up on statins and their effects, cholesterol and it's (non-existant) link to vascular disease. http://www.spacedoc.net/muscle_pain_statins.htm
    CindySue54 32 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.